Here I am taking my eliquis and my estrogen thinking alls well with the world .........since I have seen my cardiologist and he certainly is aware of my drug list as is my EP who did my ablation.........saw my gynecologist yesterday who said "you can't be taking eliquis and estrogen. One makes your blood thicker (estrogen so more chance of clots) and the other makes it thinner!" She was very surprised my heart doctors had not said something. I will ask my cardiologist but wondered if any of you ladies have run into this? She then said well even if your cardiologist okay so it you still need off since you are over 60. Ugh......don't know bout any of you but my estrogen has been such a help in so many areas. Anybody out there share this issue? I know estrogen increase chances of blood clot but was hoping the eliquis trumped it.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.